# SDR IPXA2024081578510

- Difficulty date: August 15, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,219 hours, 22,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: 65B631786
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO HANDLING TRAY OF LOCK ROLLER TRAY ASSY CORROSION AT STA 1940. .I.A.W AMM 25-58-01-004-001 AND AMM 25-58-01-404-006 REV.111 REPLACED LOCK ROLLER TRAY ASSY TOTAL 1 EA.
